# SDR SWIA201904035726

- Difficulty date: February 17, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 36,327 hours, 31,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SILL CORRODED FROM FS 574.0 TO FS 621.  (C-CHECK) RO: 04/01/2019 REPLACED CARGO DOOR SILL FROM FS 574.0 TO FS 621 IAW REO.
